Maximal asymmetry of graphs

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)47-53
Number of pages7
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume27
Issue number1-2
DOIs
StatePublished - Mar 1976

Fingerprint

Asymmetry
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Maximal asymmetry of graphs. / Spencer, J.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 27, No. 1-2, 03.1976, p. 47-53.

Research output: Contribution to journalArticle

@article{f2c1a594ee0846289e462fd4fc2486af,
title = "Maximal asymmetry of graphs",
author = "J. Spencer",
year = "1976",
month = "3",
doi = "10.1007/BF01896755",
language = "English (US)",
volume = "27",
pages = "47--53",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Maximal asymmetry of graphs

AU - Spencer, J.

PY - 1976/3

Y1 - 1976/3

UR - http://www.scopus.com/inward/record.url?scp=34250381897&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250381897&partnerID=8YFLogxK

U2 - 10.1007/BF01896755

DO - 10.1007/BF01896755

M3 - Article

VL - 27

SP - 47

EP - 53

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -